# SDR SWAA2021052601478

- Difficulty date: July 16, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 44,906 hours, 25,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500D S-22L BRACKET CRACKED / REMOVED GUSSET AT STA 500D AND STRINGER 22L PER REF SRM 51-40-02-0G-0; PERFORMED NDT; NO CRACK FOUND; REINSTALLED GUSSET PER REF SRM 51-40-02-0G-0 AND DRAWING NO. 143A7902.
